Asthma Drug Recalled Due to Labeling Error

Asthma is a dangerous condition that needs to be carefully managed in order to minimize the chance that an attack can lead to serious harm or even death. That's why asthma medication is so critical in furtherance of this management effort. Therefore, when something goes wrong with this type of medication, it can go very wrong very quickly. Now comes word that the Ritedose Corporation has recalled several lots of its medication known as Albuterol Sulfate Inhalation Solution because of a mistake on the label that could prove to be disastrous for those who are not aware of the problem.

The corporation recalled several lots of this medication because the company mistakenly labeled the concentration level of the active ingredient in these containers to a level that's five times lower than the actual amount of medication present in these doses. As a result, asthma patients could mistakenly ingest five times as much medication as they think they actually are, giving rise to a risk of serious complications. These complications can include:

  • Tremors
  • Dizziness
  • Nervousness
  • Headaches
  • Seizures
  • Angina
  • High blood pressure
  • Death

Anyone who is using this medication should review the label to make sure they are not depending on the wrong medication. The lot numbers that have been recalled include 0N81, 0N82, 0N83, 0N84, 0NE7, 0NE8, 0NE9, 0NF0, 0P12, 0P13, 0P46, 0P47, 0PF0, and 0S15.

How Arizona Defective Drugs Lawyers Can Help

If you or someone you love has used this medication or any other and suffered harm as a result of a mistake made by its manufacturer, you need to seek the help of Arizona defective drugs lawyers who have been holding those responsible for this type of harm accountable for many years. Contact Phillips Law Group today to schedule a free initial consultation.

Back to Top